# SDR SWAA2022031472361

- Difficulty date: February 14, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N767SW
- Make and model: Boeing 737*
- Aircraft serial: 29807
- Aircraft time: 74,357 hours, 43,930 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Angle
- Condition: Cracked
- Location: Center Wing Box
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS695 AND BL0 TO RBL1 AT CENTER WING BOX 2022-94819 / [01] TOOL USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 02-FEB-23; TEMPERATURE CONTROLLER: P/N: P3015GOES00000; SN: 142811019; DUE DATE: 02-FRB-23;;[02] REPLACED ANGLE LOCATED BS695 AND BL0 TO RBL1 AT CENTER WING BOX IAW SRM B737-700 51-40-02 Ï¿½TEM 9 AND DRAWING 273A9110; SHEET 5; REV: A; SEE INDIVIDUAL SIGNOFFS BELOW.;[03] CERTIFIED RII WORK PERFORMED.  SEE INDIVIDUAL SIGNOFFS BELOW.
